Quick Recall

A 45 year old male with a severe bacterial infection is given a drug by i.v. infusion. Because the drug is administered too rapidly, the patient develops hypotension, as well as marked flushing & itching over the upper portion of his chest, neck and face. The antibiotic most likely responsible for producing this reaction is:

(Edited)
160 Votes

5 Likes

LikeAnswersShare

Absolutely answer C. But Amoxicillin is the similar reaction produced in human body.

Thank you Sir@Dr. Mohan Patel .
0

View 2 other replies

Obviously C

Thanks Dr. Dinesh Gupta, Dr. Prakash B Makwana
0

C. Vancomycin

Thanks Dr Dinesh Gupta
0

HYPERPIGMENTATSTION

SUGGESTIVE OF ...... C.... VANCOMYCIN....

Correct Ans. C But amoxicillin is the similar Reaction produced in human body

C vancomycin

C.vancomycin

B LACTAM ANTIBODIES IMMEDIATE HYPERSENSITIVITY ANAPHYLAXIS IV ADRENALINE (1:1000)

Load more answers

Diseases Related to Discussion